Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 33, NWS Amarillo, TX

June 6, 2014Beaver County, Texas County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 6, 2014, 3:29 PM CDT for Beaver County, Texas County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2014, 3:29 PM CDT (20:29 UTC)
Expired
Jun 6, 2014, 4:09 PM CDT
In force
40 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Beaver County, OK, Texas County, OK

The radar

The Dodge City radar (KDDC), 133 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 110 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
110 J/kg
Mixed-layer CIN
-354 J/kg
Mixed-layer LCL
1669 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

355 
WUUS54 KAMA 062029
SVRAMA
OKC007-139-062130-
/O.NEW.KAMA.SV.W.0033.140606T2029Z-140606T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
329 PM CDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...
  TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA...

* UNTIL 430 PM CDT

* AT 325 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING
  PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES
  NORTHWEST OF KNOWLES TO 4 MILES SOUTHWEST OF OPTIMA...AND MOVING
  NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GUYMON...             BEAVER...             TYRONE...
  TURPIN...             SLAPOUT...            OPTIMA...
  MOCANE...             KNOWLES...            HOUGH...
  HOOKER...             HARDESTY...           GRAY...
  GOODWELL...           GATE...               FORGAN...
  FLORIS...             ELMWOOD...            BRYANS CORNER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3700 9999 3650 10000 3651 10190 3697 10185
      3700 10174
TIME...MOT...LOC 2030Z 247DEG 36KT 3699 10028 3673 10135

$$

JC
2 follow-up statements
009 
WWUS54 KAMA 062049
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
349 PM CDT FRI JUN 6 2014

OKC007-139-062130-
/O.CON.KAMA.SV.W.0033.000000T0000Z-140606T2130Z/
TEXAS OK-BEAVER OK-
349 PM CDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
BEAVER AND NORTHEASTERN TEXAS COUNTIES UNTIL 430 PM CDT...

AT 346 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF GATE
TO 4 MILES SOUTHEAST OF HOOKER...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  BEAVER...             TYRONE...             TURPIN...
  MOCANE...             KNOWLES...            HOOKER...
  GATE...               FORGAN...             FLORIS...
  BOYD...               BAKER...              ADAMS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS NOW IN EFFECT FOR THE WARNED AREA. TORNADOES CAN 
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY 
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF 
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL 
INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3667 10131 3700 10136 3700 9999 3667 10000
TIME...MOT...LOC 2049Z 247DEG 36KT 3697 10006 3685 10110

$$

JC
325 
WWUS54 KAMA 062109
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
409 PM CDT FRI JUN 6 2014

OKC007-139-062119-
/O.CAN.KAMA.SV.W.0033.000000T0000Z-140606T2130Z/
TEXAS OK-BEAVER OK-
409 PM CDT FRI JUN 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BEAVER AND
NORTHEASTERN TEXAS COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3667 10131 3700 10136 3700 9999 3667 10000
TIME...MOT...LOC 2109Z 247DEG 36KT 3705 9983 3693 10087

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:22 PM CDT, 7 minutes earlier.

Area forecast discussion, Jun 6, 3:22 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
322 PM CDT FRI JUN 6 2014

.DISCUSSION...
NEXT ROUND OF CONVECTION CURRENTLY GETTING UNDERWAY...WITH AN ACTIVE
CONVECTIVE PERIOD STILL EXPECTED THROUGH THE WEEKEND.

THUNDERSTORMS CURRENTLY INCREASING IN COVERAGE ACROSS THE CO AND NM
HIGHER TERRAIN IN RESPONSE TO LOW-LEVEL UPSLOPE FLOW AND AN
APPROACHING MID-LEVEL SHORTWAVE. THERE ARE ALSO A COUPLE OF
BOUNDARIES ACROSS THE AREA. WARM FRONT/MCS OUTFLOW COMPOSITE HAS
SLOWLY BEEN EDGING NORTH THROUGH THE DAY AND WAS LOCATED ACROSS THE FAR
SOUTHERN TX PANHANDLE TO JUST NORTH OF KTCC IN EASTERN NM AS OF THIS
WRITING. ANOTHER FRONTAL BOUNDARY EXTENDED WEST FROM NORTHERN OK
THROUGH FAR SOUTHWEST KS. CONVECTION COMING OFF THE CO/NM HIGH
TERRAIN WILL CONTINUE TO EXPAND IN COVERAGE AS IT PROPAGATES EASTWARD
LATE THIS AFTERNOON/EVENING. 0-1KM MLCAPES ARE IN THE 1500-2500 J/KG
RANGE NORTH OF THE WARM FRONT/MCS OUTFLOW AND IN THE 2500-3000 J/KG
RANGE SOUTH OF THE BOUNDARY ACROSS THE FAR SOUTHERN TX PANHANDLE.
SEVERE STORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT AS STORMS TAKE
ADVANTAGE OF THIS MODERATELY TO STRONGLY UNSTABLE AND STRONGLY
SHEARED ENVIRONMENT. STILL HAVE THE HIGHEST CONFIDENCE IN THESE
STORMS MOVING IN FROM THE WEST GROWING UPSCALE INTO A LINEAR MCS AND
THEN ROLLING EASTWARD ACROSS THE PANHANDLES THIS EVENING/EARLY
OVERNIGHT. BIGGER QUESTION STILL REMAINS HOW MUCH STORM DEVELOPMENT
WE/LL SEE AHEAD OF THIS HIGHER TERRAIN CONVECTION THIS
AFTERNOON/EARLY EVENING. ALREADY HAVE ONE STORM GOING NEAR
GUYMON...AND WILL CONTINUE TO WATCH THE BOUNDARIES CLOSELY FOR
ADDITIONAL DEVELOPMENT. 18Z AMA SPECIAL SOUNDING REVEALED A DECENT
CAP STILL TO OVERCOME JUST NORTH OF THE WARM FRONT ACROSS THE
SOUTHERN TX PANHANDLE BUT CERTAINLY NOT UNBREAKABLE WITH FURTHER
HEATING...CONVERGENCE ALONG THE BOUNDARY...AND APPROACH OF THE
SHORTWAVE. MESOANALYSIS DATA SHOWS LITTLE TO NO CAP LEFT ACROSS THE
OK PANHANDLE/NORTHERN TX PANHANDLE. LARGE HAIL AND DAMAGING WINDS
STILL EXPECTED TO BE THE PREDOMINANT HAZARDS THIS AFTERNOON AND EARLY
EVENING...BUT ISOLATED TORNADOES WILL BE POSSIBLE AS WELL ALONG WITH
LOCALLY HEAVY RAIN/FLASH FLOODING. LATER THIS EVENING AND
OVERNIGHT...THE DAMAGING WIND THREAT WILL INCREASE AS THE LINEAR MCS
ORGANIZES. LARGE HAIL THREAT WILL CONTINUE...AND CAN/T RULE OUT AN
ISOLATED TORNADO ALTHOUGH THE POTENTIAL WILL DECREASE. HEAVY
RAIN/FLASH FLOODING POTENTIAL WILL INCREASE TONIGHT. THINK THE
INITIAL LINEAR MCS WILL BE FAIRLY FAST FORWARD-PROPAGATING...THUS
DECIDED TO HOLD OFF ON A FLASH FLOOD WATCH. HOWEVER...CONVECTIVE
REDEVELOPMENT WILL BE POSSIBLE OVERNIGHT AS A SOUTHERLY LLJ STRENGTHENS
ACROSS THE AREA...SUPPORTING RENEWED ELEVATED CONVECTION. CURRENTLY
THINK THE HIGHER CHANCES FOR THIS WILL BE ACROSS THE NORTHERN
PANHANDLES...BUT THIS COULD BE MODULATED BY EARLIER CONVECTION.

ANOTHER COUPLE ROUNDS OF CONVECTION ARE STILL ON TRACK FOR SATURDAY
AND SUNDAY. A REINFORCING COLD FRONT WILL PUSH SOUTH INTO THE AREA
SATURDAY AFTERNOON/EVENING...WITH CONVERGENCE ALONG THE FRONT AND
POST-FRONTAL UPSLOPE INTO THE HIGHER TERRAIN OUT WEST ALONG WITH WEAK
MID-LEVEL PERTURBATIONS LIKELY TRIGGERING THE NEXT ROUND OF STORMS.
THE ENVIRONMENT WILL REMAIN FAVORABLE FOR SEVERE WEATHER SATURDAY AND
SATURDAY NIGHT...ALONG WITH LOCALLY HEAVY RAIN/FLASH FLOODING
PARTICULARLY WITH THE ANTICIPATED DEVELOPMENT OF ANOTHER MCS. FLASH
FLOODING WILL BECOME AN INCREASING CONCERN OVER THE NEXT FEW DAYS
WITH REPEATED ROUNDS OF STORMS. SHOULD SEE ANOTHER GOOD CHANCE OF
STORMS SUNDAY/SUNDAY NIGHT AS A NORTHERN STREAM SHORTWAVE DIVES DOWN
IN INCREASINGLY NORTHWEST FLOW ALOFT. SEVERE/HEAVY RAIN THREAT WILL
PERSIST THROUGH SUNDAY NIGHT.

SHOULD SEE THE PATTERN SETTLE DOWN/DRY OUT FOR A TIME EARLY NEXT
WEEK AS SUBSIDENCE INCREASES AND LOW-LEVELS DRY OUT IN BETWEEN
DEPARTING STRONGER SHORTWAVE AND UPPER RIDGE BUILDING INTO THE SOUTHERN
ROCKIES. COULD SEE THUNDERSTORM CHANCES RETURN BY MID NEXT WEEK.

KB

&&

.FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
THE NEXT WEEK.

KB

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                65  86  62  77  60 /  70  40  50  40  50
BEAVER OK                  66  82  62  76  58 /  80  50  50  40  60
BOISE CITY OK              61  78  59  74  55 /  70  50  50  40  60
BORGER TX                  67  86  64  76  62 /  80  40  50  40  60
BOYS RANCH TX              66  85  64  78  61 /  70  40  50  40  50
CANYON TX                  65  86  63  77  61 /  70  40  50  40  50
CLARENDON TX               67  89  65  77  62 /  70  40  50  40  50
DALHART TX                 63  81  61  74  57 /  70  50  50  40  60
GUYMON OK                  65  81  62  76  58 /  80  50  50  40  60
HEREFORD TX                64  86  63  77  61 /  70  40  50  40  50
LIPSCOMB TX                68  83  65  77  59 /  80  50  60  40  60
PAMPA TX                   64  85  61  74  60 /  80  40  60  40  60
SHAMROCK TX                69  89  66  77  62 /  70  40  60  40  60
WELLINGTON TX              70  91  67  78  64 /  60  40  60  40  60

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

03/08
Hazardous weather outlook, Jun 6, 5:52 AM CDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
552 AM CDT FRI JUN 6 2014

OKZ001>003-TXZ001>020-062300-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
552 AM CDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE ALL DAY TODAY AND INTO TONIGHT. LARGE HAIL
AND FLASH FLOODING WILL BE THE MAIN THREATS WITH THE MORNING
ACTIVITY. THOUGH REDEVELOPMENT THIS AFTERNOON IS UNCERTAIN...ANY
STORMS THAT CAN FORM THIS AFTERNOON WILL HAVE THE POTENTIAL FOR VERY
LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. AFTER 10
PM...THE MAIN THUNDERSTORM THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS THOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT OVERNIGHT
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS MUCH OF THE OKLAHOMA AND TEXAS
PANHANDLES SATURDAY THROUGH MONDAY. SOME STORMS WILL BE SEVERE WITH
LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING THE MAIN THREATS.
CURRENTLY...IT APPEARS THE BEST THREAT FOR SEVERE WEATHER IN THIS
PERIOD WILL BE SATURDAY AFTERNOON THROUGH SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE
ACTIVATION AT TIMES THROUGH EARLY NEXT WEEK.

In the hours before

Local storm report, Jun 6, 1:47 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
147 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND GST     3 E BUSHLAND            35.19N 102.01W
06/06/2014  M58 MPH          POTTER             TX   BROADCAST MEDIA

0102 AM     TSTM WND GST     3 E BUSHLAND            35.19N 102.01W
06/06/2014  M69 MPH          POTTER             TX   BROADCAST MEDIA

0103 AM     HAIL             8 SE BUSHLAND           35.12N 101.96W
06/06/2014  M2.00 INCH       RANDALL            TX   PUBLIC

0109 AM     HAIL             4 S BUSHLAND            35.13N 102.06W
06/06/2014  E1.00 INCH       RANDALL            TX   PUBLIC

            QUARTER SIZE HAIL

0112 AM     HAIL             3 S BUSHLAND            35.15N 102.06W
06/06/2014  M2.75 INCH       RANDALL            TX   EMERGENCY MNGR

0112 AM     HAIL             5 WSW AMARILLO          35.17N 101.90W
06/06/2014  M1.75 INCH       RANDALL            TX   BROADCAST MEDIA

            A LOT OF QUARTER SIZE TO GOLF BALL SIZE HAIL AND VERY
            HEAVY RAIN FALLING IN SLEEPY HOLLOW NEIGHBORHOOD.

0118 AM     HAIL             5 WSW AMARILLO          35.17N 101.90W
06/06/2014  M1.00 INCH       RANDALL            TX   BROADCAST MEDIA

            QUARTER SIZE HAIL AND VERY HEAVY RAIN STILL FALLING IN
            SLEEPY HOLLOW NEIGHBORHOOD.

0121 AM     HAIL             2 SW AMARILLO           35.18N 101.84W
06/06/2014  M1.75 INCH       RANDALL            TX   STORM CHASER

            AT 34TH AND INTERSTATE 27

0122 AM     HAIL             4 WSW AMARILLO          35.19N 101.88W
06/06/2014  E1.00 INCH       POTTER             TX   BROADCAST MEDIA

            QUARTER SIZE HAIL FALLING AT WESTERN AND OLSEN STREETS.

0125 AM     HAIL             5 N CANYON              35.05N 101.92W
06/06/2014  E2.50 INCH       RANDALL            TX   PUBLIC

0129 AM     HAIL             3 W AMARILLO            35.21N 101.88W
06/06/2014  M1.25 INCH       POTTER             TX   TRAINED SPOTTER

            AT LINE AVE AND TENNESSEE ST

0133 AM     HAIL             6 SSW AMARILLO          35.12N 101.86W
06/06/2014  M1.50 INCH       RANDALL            TX   BROADCAST MEDIA

0143 AM     HAIL             5 W AMARILLO            35.19N 101.90W
06/06/2014  E0.88 INCH       POTTER             TX   BROADCAST MEDIA

            UP TO NICKEL SIZE HAIL WAS FALLING AT BELL AND
            INTERSTATE 40.

0145 AM     HAIL             LAKE TANGLEWOOD         35.06N 101.78W
06/06/2014  E1.25 INCH       RANDALL            TX   BROADCAST MEDIA

            QUARTER TO HALF DOLLAR SIZE HAIL WAS REPORTED NEAR LAKE
            TANGLEWOOD. EXACT LOCATION IS ESTIMATED

0152 AM     HAIL             AMARILLO                35.20N 101.82W
06/06/2014  M0.88 INCH       POTTER             TX   EMERGENCY MNGR

            NICKEL SIZE HAIL AND HEAVY RAIN WERE FALLING AT AIRPORT
            BLVD AND INTERSTATE 40.

0157 AM     HAIL             6 SSW WASHBURN          35.10N 101.62W
06/06/2014  M1.25 INCH       ARMSTRONG          TX   EMERGENCY MNGR

0201 AM     FLASH FLOOD      5 SW AMARILLO           35.15N 101.88W
06/06/2014                   RANDALL            TX   NWS EMPLOYEE

            COULTER AT HOLLYWOOD IMPASSIBLE WITH 2 CARS STUCK IN
            WATER

0208 AM     FLASH FLOOD      AMARILLO                35.20N 101.82W
06/06/2014                   POTTER             TX   EMERGENCY MNGR

            VEHICLE DROVE INTO FLOOD WATERS AND DRIVER WAS BEING
            RESCUED.

0215 AM     FLASH FLOOD      1 S AMARILLO            35.19N 101.82W
06/06/2014                   POTTER             TX   EMERGENCY MNGR

            ACCESS ROADS AT INTERSTATE 40 AND ROSS OSAGE WERE
            FLOODED.

0228 AM     HAIL             CLAUDE                  35.11N 101.36W
06/06/2014  M1.00 INCH       ARMSTRONG          TX   EMERGENCY MNGR

0257 AM     FLASH FLOOD      4 SW AMARILLO           35.16N 101.87W
06/06/2014                   RANDALL            TX   EMERGENCY MNGR

            WATER OVER THE CURBS AND REPORTS OF FLOOD WATERS UP TO
            THE DOORS ON VEHICLES.

0300 AM     FLASH FLOOD      5 WSW AMARILLO          35.17N 101.90W
06/06/2014                   RANDALL            TX   EMERGENCY MNGR

            SOUTHBOUND LANES AT COULTER AND SLEEPYHOLLOW UNDERWATER
            WITH MULTIPLE STALLED VEHICLES.

0518 AM     HAIL             2 S BRYANS CORNER       36.59N 100.82W
06/06/2014  M1.00 INCH       BEAVER             OK   LAW ENFORCEMENT

            QUARTER SIZE HAIL WAS STILL FALLING.

&&

EVENT NUMBER AMA1400376 AMA1400375 AMA1400372 AMA1400380 AMA1400373
AMA1400381 AMA1400382 AMA1400371 AMA1400383 AMA1400390 AMA1400370
AMA1400378 AMA1400384 AMA1400385 AMA1400386 AMA1400377 AMA1400374
AMA1400388 AMA1400387 AMA1400379 AMA1400391 AMA1400392 AMA1400389
Local storm report, Jun 6, 2:02 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
202 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND DMG     7 WNW TIMBERCREEK CANYO 35.09N 101.93W
06/06/2014                   RANDALL            TX   NWS STORM SURVEY

            GARAGE DOOR BLOWN IN ON LARGE OUTBUILDING WHICH PEELED
            BACK A PORTION OF THE WALL. ADDITIONAL MINOR DAMAGE TO A
            NEARBY FENCE.

&&

EVENT NUMBER AMA1400393

ABM
Local storm report, Jun 6, 2:03 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
203 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND GST     3 E BUSHLAND            35.19N 102.01W
06/06/2014  M58 MPH          POTTER             TX   BROADCAST MEDIA

0102 AM     TSTM WND GST     3 E BUSHLAND            35.19N 102.01W
06/06/2014  M69 MPH          POTTER             TX   BROADCAST MEDIA

0103 AM     HAIL             8 SE BUSHLAND           35.12N 101.96W
06/06/2014  M2.00 INCH       RANDALL            TX   PUBLIC

0109 AM     HAIL             4 S BUSHLAND            35.13N 102.06W
06/06/2014  E1.00 INCH       RANDALL            TX   PUBLIC

            QUARTER SIZE HAIL

0112 AM     HAIL             3 S BUSHLAND            35.15N 102.06W
06/06/2014  M2.75 INCH       RANDALL            TX   EMERGENCY MNGR

0112 AM     HAIL             5 WSW AMARILLO          35.17N 101.90W
06/06/2014  M1.75 INCH       RANDALL            TX   BROADCAST MEDIA

            A LOT OF QUARTER SIZE TO GOLF BALL SIZE HAIL AND VERY
            HEAVY RAIN FALLING IN SLEEPY HOLLOW NEIGHBORHOOD.

0118 AM     HAIL             5 WSW AMARILLO          35.17N 101.90W
06/06/2014  M1.00 INCH       RANDALL            TX   BROADCAST MEDIA

            QUARTER SIZE HAIL AND VERY HEAVY RAIN STILL FALLING IN
            SLEEPY HOLLOW NEIGHBORHOOD.

0120 AM     TSTM WND DMG     7 WNW TIMBERCREEK CANYO 35.09N 101.93W
06/06/2014                   RANDALL            TX   NWS STORM SURVEY

            GARAGE DOOR BLOWN IN ON LARGE OUTBUILDING WHICH PEELED
            BACK A PORTION OF THE WALL. ADDITIONAL MINOR DAMAGE TO A
            NEARBY FENCE.

0121 AM     HAIL             2 SW AMARILLO           35.18N 101.84W
06/06/2014  M1.75 INCH       RANDALL            TX   STORM CHASER

            AT 34TH AND INTERSTATE 27

0122 AM     HAIL             4 WSW AMARILLO          35.19N 101.88W
06/06/2014  E1.00 INCH       POTTER             TX   BROADCAST MEDIA

            QUARTER SIZE HAIL FALLING AT WESTERN AND OLSEN STREETS.

0125 AM     HAIL             5 N CANYON              35.05N 101.92W
06/06/2014  E2.50 INCH       RANDALL            TX   PUBLIC

0129 AM     HAIL             3 W AMARILLO            35.21N 101.88W
06/06/2014  M1.25 INCH       POTTER             TX   TRAINED SPOTTER

            AT LINE AVE AND TENNESSEE ST

0133 AM     HAIL             6 SSW AMARILLO          35.12N 101.86W
06/06/2014  M1.50 INCH       RANDALL            TX   BROADCAST MEDIA

0143 AM     HAIL             5 W AMARILLO            35.19N 101.90W
06/06/2014  E0.88 INCH       POTTER             TX   BROADCAST MEDIA

            UP TO NICKEL SIZE HAIL WAS FALLING AT BELL AND
            INTERSTATE 40.

0145 AM     HAIL             LAKE TANGLEWOOD         35.06N 101.78W
06/06/2014  E1.25 INCH       RANDALL            TX   BROADCAST MEDIA

            QUARTER TO HALF DOLLAR SIZE HAIL WAS REPORTED NEAR LAKE
            TANGLEWOOD. EXACT LOCATION IS ESTIMATED

0152 AM     HAIL             AMARILLO                35.20N 101.82W
06/06/2014  M0.88 INCH       POTTER             TX   EMERGENCY MNGR

            NICKEL SIZE HAIL AND HEAVY RAIN WERE FALLING AT AIRPORT
            BLVD AND INTERSTATE 40.

0157 AM     HAIL             6 SSW WASHBURN          35.10N 101.62W
06/06/2014  M1.25 INCH       ARMSTRONG          TX   EMERGENCY MNGR

0201 AM     FLASH FLOOD      5 SW AMARILLO           35.15N 101.88W
06/06/2014                   RANDALL            TX   NWS EMPLOYEE

            COULTER AT HOLLYWOOD IMPASSIBLE WITH 2 CARS STUCK IN
            WATER

0208 AM     FLASH FLOOD      AMARILLO                35.20N 101.82W
06/06/2014                   POTTER             TX   EMERGENCY MNGR

            VEHICLE DROVE INTO FLOOD WATERS AND DRIVER WAS BEING
            RESCUED.

0215 AM     FLASH FLOOD      1 S AMARILLO            35.19N 101.82W
06/06/2014                   POTTER             TX   EMERGENCY MNGR

            ACCESS ROADS AT INTERSTATE 40 AND ROSS OSAGE WERE
            FLOODED.

0228 AM     HAIL             CLAUDE                  35.11N 101.36W
06/06/2014  M1.00 INCH       ARMSTRONG          TX   EMERGENCY MNGR

0257 AM     FLASH FLOOD      4 SW AMARILLO           35.16N 101.87W
06/06/2014                   RANDALL            TX   EMERGENCY MNGR

            WATER OVER THE CURBS AND REPORTS OF FLOOD WATERS UP TO
            THE DOORS ON VEHICLES.

0300 AM     FLASH FLOOD      5 WSW AMARILLO          35.17N 101.90W
06/06/2014                   RANDALL            TX   EMERGENCY MNGR

            SOUTHBOUND LANES AT COULTER AND SLEEPYHOLLOW UNDERWATER
            WITH MULTIPLE STALLED VEHICLES.

0518 AM     HAIL             2 S BRYANS CORNER       36.59N 100.82W
06/06/2014  M1.00 INCH       BEAVER             OK   LAW ENFORCEMENT

            QUARTER SIZE HAIL WAS STILL FALLING.

&&

EVENT NUMBER AMA1400376 AMA1400375 AMA1400372 AMA1400380 AMA1400373
AMA1400381 AMA1400382 AMA1400393 AMA1400371 AMA1400383 AMA1400390
AMA1400370 AMA1400378 AMA1400384 AMA1400385 AMA1400386 AMA1400377
AMA1400374 AMA1400388 AMA1400387 AMA1400379 AMA1400391 AMA1400392
AMA1400389

ABM
Special weather statement, Jun 6, 2:27 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
227 PM CDT FRI JUN 6 2014

OKZ002-062015-
TEXAS OK-
227 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR TEXAS COUNTY UNTIL 315 PM CDT...

AT 225 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF GOODWELL...OR 13 MILES WEST
OF GUYMON...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  GUYMON...             TEXHOMA...            OPTIMA...
  HOUGH...              HOOKER...             GOODWELL...
  ADAMS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3675 10105 3650 10160 3650 10199 3654 10204
      3667 10203 3700 10145 3700 10136
TIME...MOT...LOC 1927Z 243DEG 35KT 3663 10168

JC
Local storm report, Jun 6, 3:00 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
300 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HAIL             12 N TEXHOMA            36.68N 101.79W
06/06/2014  E0.75 INCH       TEXAS              OK   PUBLIC

            REPORT OF PEA TO PENNY SIZE HAIL FOR 7 MINUTES.

&&

EVENT NUMBER AMA1400394

14
Special weather statement, Jun 6, 3:23 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
323 PM CDT FRI JUN 6 2014

OKZ003-062100-
BEAVER OK-
323 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BEAVER COUNTY UNTIL
400 PM CDT...

AT 322 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF FORGAN...OR 13 MILES NORTHEAST
OF BEAVER...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  KNOWLES...            GATE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3700 9999 3685 10000 3683 10052 3700 10051
      3701 10049 3701 10000
TIME...MOT...LOC 2023Z 244DEG 35KT 3695 10035

JC

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 5:08 AM CDTSpecial Weather StatementAMATexas52 min
Jun 6, 5:22 AM CDTSevere Thunderstorm WarningAMABeaver, Texas34 min
Jun 6, 5:32 AM CDTSpecial Weather StatementAMATexas43 min
Jun 6, 6:02 AM CDTSpecial Weather StatementAMABeaver, Texas43 min
Jun 6, 6:45 AM CDTSpecial Weather StatementAMATexas45 min
Jun 6, 2:27 PM CDTSpecial Weather StatementAMATexas48 min
Jun 6, 2:34 PM CDTSevere Thunderstorm WarningAMATexas56 min
Jun 6, 3:23 PM CDTSpecial Weather StatementAMABeaver37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.